# SDR 00FDEA00344

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, EXTERIOR SKIN LEFT SIDE VERTICAL STABILIZER CRACKED AT FIN STA 87, WL 290.  REMOVED AND REPLACED PER IAW SRM 51-40-2 & SRM 51-30-2.
